# SDR AALA200800220

- Difficulty date: January 31, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Aircraft time: 40,501 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T1812/31JAN - GREEN SYSTEM HYDRAULIC FLUID LOSS IN FLIGHT.  QUANTITY INDICATES ZERO.  LANDING GEAR MANUALLY EXTENDED.  LANDED JFK WITHOUT INCIDENT.  REPLACED BOTH ENGINE GREEN HYDRAULIC PUMPS AND FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
